Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Persisting bleeding due to bladder infection. Not better after taking microbid. What to do?

Hi! My name is Karen. I am 17 and I have been bleeding for 3 months by now. I do not have profuse bleeding. I have been to the doctor. The doc told me to got for blood test for thyroid levels and blood clotting time and for a complete blood picture. For a urine test as well. After the results, the doc said that I have a bladder infection . She put on an antibiotic Microbid 100mg pills twice a day for a 5 day course. Now, my problem is that I have not stopped bleeding! What is wrong with me?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello Karen, thanks for posing your querry on HCM
You didnot really tell me from where you are bleeding. is it per vaginal or during urination?
however, haven sufferred fron a bladder infection (acute cystitis), it is possible to urinate with some blood. you need to be retreated for the infection. try to contact a urologist.
if on the otherhand the bleeding is pervaginal, see a gynecologist for proper evaluation and management.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor